# SDR USAA030218

- Difficulty date: October 28, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,988 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.375 INCH, STATION 740 AND S23R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
